Wieslaw A. Dudek
Wieslaw A. Dudek
Verified email at pwr.edu.pl
TitleCited byYear
Interval-valued fuzzy graphs
M Akram, WA Dudek
Computers & Mathematics with Applications 61 (2), 289-299, 2011
1732011
Fuzzy h-ideals of hemirings
J Zhan, WA Dudek
Information Sciences 177 (3), 876-886, 2007
1642007
Intuitionistic fuzzy hypergraphs with applications
M Akram, WA Dudek
Information Sci. 218, 182-193, 2013
1392013
Filter theory of BL algebras
M Kondo, WA Dudek
Soft Computing 12 (5), 419-423, 2008
1212008
Intuitionistic fuzzy Hv-submodules
B Davvaz, WA Dudek, YB Jun
Information Sciences 176 (3), 285-300, 2006
1202006
On ideals and congruences in BCC-algebras
WA Dudek, X Zhang
Czechoslovak Mathematical Journal 48 (1), 21-29, 1998
1101998
On proper BCC-algebras
WA Dudek
Bull. Inst. Math. Academia Sinica 20, 137-150, 1992
108*1992
Regular bipolar fuzzy graphs
M Akram, WA Dudek
Neural Computing and Applications 21 (1), 197-205, 2012
1062012
On the transfer principle in fuzzy theory.
M Kondo, WA Dudek
Mathware and Soft Computing 12 (1), 41-55, 2005
1012005
On intuitionistic fuzzy sub-hyperquasigroups of hyperquasigroups
WA Dudek, B Davvaz, YB Jun
Information Sciences 170, 251-262, 2005
812005
Remarks on n-groups
WA Dudek
Demonstratio Math 13 (1), 165-181, 1980
741980
A Generalization of n-Ary Algebraic Systems
B Davvaz, WA Dudek, T Vougiouklis
Communications in Algebra 37 (4), 1248-1263, 2009
642009
A note on the axioms of n-groups
WA Dudek, K Glazek, B Gleichgewicht
Coll. Math. Soc. J. Bolyai 29, 195-202, 1977
611977
Neutral elements, fundamental relations and n-ary hypersemigroups
B Davvaz, WA Dudek, S Mirvakili
International Journal of Algebra and Computation 19 (04), 567-583, 2009
602009
Fuzzy BCC-ideals in BCC-algebras
WA Dudek, YB Jun
Mathematica Montisnigri 10, 21-30, 1999
60*1999
Pseudo-BCI algebras
WA Dudek, YB Jun
East Asian Mathematical Journal 24 (2), 187-190, 2008
572008
On a generalization of Hosszú theorem
WA Dudek, J Michalski
Demonstratio Mathematica 15 (3), 783-806, 1982
531982
On decomposition of BCH-algebras
WA Dudek
Math. Japonica 35, 1131-1138, 1990
511990
Varieties of polyadic groups
WA Dudek
Filomat, 657-674, 1995
481995
On retracts of polyadic groups
WA Dudek, J Michalski
Demonstratio Mathematica 17 (2), 281-302, 1984
481984
The system can't perform the operation now. Try again later.
Articles 1–20